Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Low-rank approximation of FE matrix inverses for operators with jumping coefficients

Title data

Bebendorf, Mario ; Hackbusch, Wolfgang:
Low-rank approximation of FE matrix inverses for operators with jumping coefficients.
In: Proceedings in Applied Mathematics and Mechanics. Vol. 2 (2003) Issue 1 . - pp. 25-28.
ISSN 1617-7061
DOI: https://doi.org/10.1002/pamm.200310007

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: No
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen > CLehrstuhl Wissenschaftliches Rechnen - Univ.-Prof. Dr. Mario Bebendorf
Faculties
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 20 Mar 2015 08:22
Last Modified: 22 May 2015 10:41
URI: https://eref.uni-bayreuth.de/id/eprint/8599